Small noise limit for diffusions near heteroclinic networks

Research output: Contribution to journalArticlepeer-review


This is a nontechnical exposition of the theory on vanishing noise limit for random perturbations of dynamical systems admitting heteroclinic networks developed by the author [Y. Bakhtin, Noisy heteroclinic networks, Probability Theory Rel. Fields (2010) DOI: 10.1007/s00440-010-0264-0]. We avoid details on stochastic calculus and stress the main ideas.

Original languageEnglish (US)
Pages (from-to)413-431
Number of pages19
JournalDynamical Systems
Issue number3
StatePublished - Sep 2010


  • exit distribution
  • heteroclinic networks
  • random perturbation
  • small noise

ASJC Scopus subject areas

  • General Mathematics
  • Computer Science Applications


Dive into the research topics of 'Small noise limit for diffusions near heteroclinic networks'. Together they form a unique fingerprint.

Cite this